# SDR SWAA2023092604144

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N8803L
- Make and model: Boeing 737-8
- Aircraft serial: 42634
- Aircraft time: 7,900 hours, 4,412 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC PIECE FELL OFF AFT GIRT BAR CAPTAINS SIDE WHEN F/A DISARMED DOOR<[01] RESECURED GIRT BAR ON AFT LEFT SLIDE IAW MM 25-64-00
